# SDR FDEA202106211575

- Difficulty date: June 21, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK APPROXIMATE 0.1" EXTENDED   FROM EXISTING STOP DRILL HOLE ON LEFT HAND NOSE LANDING GEAR TRUNNION FITTING   AT STATION 595. LEFT HAND NOSE LANDING GEAR STATION 595 TRUNNION FITTING REPAIRED AS PER EA   1-5310-T0362355 P1 TITLE : FUSELAGE - MAINFRAME - CRACK REPAIR ON LH NOSE LANDING   GEAR TRUNNION FITTING, STA 595. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
